# SDR DALA2022031001557

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 66,163 hours, 25,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8535746) DURING INSPECTION FOUND EXTERIOR EMERGENCY LIGHTS INOP AT LT AFT OVERWING DOOR & LT-AFT OF WING BODY FAIRING. REPLACED BATTERY PACK AND BATTERY PER WDM 33-51-13. OPS CHECK OK.
